# SDR SWIA201437168

- Difficulty date: April 4, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 14,270 hours, 8,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1162 FRAME HAS A DEEP GOUGE BETWEEN STRINGERS 7 & 8L.  C-CHECK, REPAIRED FRAME IAW EA.
